# SDR RAIA960823

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3351157
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLI - FLT 7163 - EMERGENCY ESCAPE PATH LIGHTING IS INOP AT ROW 2AB.  MAINTENANCE REPAIRED BROKEN WIRE AT BULB AT SEAT 2A.  (M)
